Vol. 105, No. 2, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Nonlinear representations of Poincaré group and global solutions of relativistic wave equations

Jacques C. H. Simon

Vol. 105 (1983), No. 2, 449–471
Abstract

Non-linear massive representations of the Poincaré group are proved to be equivalent, on certain sectors, to massive linear representations with an energy of definite sign. As a consequence (for small initial data in these sectors), the existence of global solutions for massive wave equations is proved.

Mathematical Subject Classification 2000
Primary: 22E45
Secondary: 22E70, 81D25
Milestones
Received: 9 September 1981
Revised: 18 December 1981
Published: 1 April 1983
Authors
Jacques C. H. Simon